Edits: Dear lybrate-user First of all Do not worry about anything regarding the problem. Just to explain you a bit :-
The initial days of second half of menstruation cycle [after the ovulation] carries the maximum chances of conception. If we make it 28 days cycle, then you may say that the last 14 days.
Having said so, the time period carries the risk of pregnancy
according to date you mentioned. But after giving the pill, it will be VERY UNLIKELY that she may get pregnant
. And coming to your last point regarding not getting periods, sometimes the days might shift upto 7 days for periods to resume. So do not worry about this.
Please note, delay in periods after I-pill/Unwanted 72 is a common and expected side effect.
But JUST to remove your fear
, you may get the pregnancy test of her anytime which is very simple.
I suggest you stop worrying about it.
Hope my explanation helped you to relax, Its pleasure helping you. Regards.